# SDR 9JLA201311182400

- Difficulty date: November 14, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N202TT
- Make and model: Beech 400A
- Aircraft serial: RK504
- Aircraft time: 2,650 hours, 1,969 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 45AS61023143
- Part serial: 061102
- Condition: Faulty
- Location: Trim Tab
- Part time: 295 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT THE HORIZONTAL STABILIZER TRIM FAILED PREFLIGHT TRIM CHECKS.  STAB TRIM DID NOT CONSISTANTLY TRIM (UP OR DOWN) WHEN THE PRIMARY OR EMERGENCY TRIM SWITCHES WERE DEPRESSED. THE TRIM MOTOR WAS AUDIBLE BUT INTERMITTENT STAB MOVEMENT WAS NOTED.  FULL DOWN TRIM COULD NOT BE ACHIEVED. MX REMOVED THE DEFECTIVE HORIZONTAL STABILIZER ACTUATOR PN 45AS61023-143, SN 061102.  AN O/H UNIT WAS INSTALLED, OPS CHECKS WERE SATISFACTORY.  TRIM INDICATIONS WERE WITHIN LIMITS. REF MM 27-40-00.  A TEARDOWN REPORT WAS REQUESTED FOR THE REMOVED UNIT.
